# SDR FDEA201209283505

- Difficulty date: September 28, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A536122120001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT LAV AREA FR 12A TO FR 13 30" TO LEFT OF CENTER HAS EXFOLIATED  CORROSION 6 SQUARE INCHES TWO AREAS.  R & R FLOOR SUPPORT IAW SRM  51-72-10, PG 2, PARA 6.
